uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Maximum norm stability of difference approximations to the mixed initial boundary-value problem for the heat equation
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
Responsible organisation
1970 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 24, no 109, 31-44 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1970. Vol. 24, no 109, 31-44 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-26485OAI: oai:DiVA.org:uu-26485DiVA: diva2:54259
Available from: 2007-02-16 Created: 2009-01-08 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.jstor.org/stable/2004875
By organisation
Department of Scientific ComputingNumerical Analysis
In the same journal
Mathematics of Computation
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 445 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf